# SDR 2022FA0000440

- Difficulty date: June 25, 2022
- Submitted: August 9, 2022
- Operation: General aviation
- Aircraft: N3055Y
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11861
- Aircraft time: 3,579 hours
- Engine: Lyc IO540AE1A5
- Engine time: 5,065 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Exhaust Valve
- Part number: 17B23935
- Condition: Broken
- Location: Zone 400
- Part time: 1,379 hours
- Stage of operation: DE
- How discovered: B
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE BROKE AT STEM AND ENGINE SUFFERED PARTIAL LOSS OF POWER.
